MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR; TRANSMITTER ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The transmitter assembly associated with the complaint was returned for investigation.Although the investigation did not replicate the alleged issue, the investigation found the rf connector was damaged due to improper/inadequate design.The sma rf connector solder joints to the pcb were cracked, partially separating the connector from the pcb and triggering the "low power detect" and/or "antenna disconnect" alarms.Thermal imaging was used to verify the outside temperature of the device while charging, the internal temperature of the device while charging, the outside temperature of the device while operating, and the internal temperature of the device while operating.Results are as follows: outside thermal temperature while charging: 32.9°c.Internal thermal temperature while charging: 42.4°c.Outside thermal temperature while operating: 29.1°c.Internal thermal temperature while operating: 31.3°c.The outside thermal temperature while charging was 32.9°c, which is below the product requirements specification of 41°c (106°f).Based on the thermal imaging, there is no evidence of thermal damage and the product met temperature specifications.Although the investigation did not replicate the alleged issue, the investigation found a broken connector (improper/inadequate design) as well as non-compliance to the ifu (user error-patient).Refer to capa: 2024-0020 for additional investigation details for the broken rf connector.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in non-compliance to ifu.Non-compliance to ifu rates remain acceptably low; thus, capa is not required.Non-compliance to ifu rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported a burning sensation from their transmitter assembly.However, the burning sensation did not cause tissue damage or require medical intervention.The patient was provided a replacement transmitter assembly.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
TRANSMITTER ASSEMBLY
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key23873290
Report Number3010676138-2025-00292
Device Sequence Number11900316
Product Code GZF
UDI-Device Identifier00850051034550
UDI-Public(01)00850051034550
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number01475-DT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexUnknown